# SDR SWAA2022032381080

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500I LOWER BULKHEAD SUPPORT ANGLE HAS CORROSION IN MULTIPLE LOCATIONS FROM RBL20 TO LBL20 WL 156 / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT ANGLE; FOUND DEEPEST LOCATION TO BE AT BS 500I; RBL 15 WL 156; FOUND 0.023 REMOVED FROM ORIG 0.071 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED FCB LOWER BULKHEAD SUPPORT ANGLE AT BS500I; RBL20 TO LBL20; WL156. PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FCB LOWER BULKHEAD SUPPORT ANGLE BS500I; RBL20 TO LBL20; WL156. PER DWG 143A7902; AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] INSPECTED ACTION 4; OK TO INSTALL;[06] INSTALLED FCB BS 500I LWR BLKHD SUPPORT ANGLE FROM RBL20-LBL20 WL156 IAW SRM 51-40-02 AND DWG 143A7902.;[07] RII INSPECTED ACTION 6;[08] INSPECTION COMPLETE
